Imprimitive symmetric graphs with cyclic blocks
AuthorLi, CH; Praeger, CE; Zhou, S
Source TitleEuropean Journal of Combinatorics
PublisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
University of Melbourne Author/sZhou, Sanming
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsLi, C. H., Praeger, C. E. & Zhou, S. (2010). Imprimitive symmetric graphs with cyclic blocks. EUROPEAN JOURNAL OF COMBINATORICS, 31 (1), pp.362-367. https://doi.org/10.1016/j.ejc.2009.02.006.
Access StatusThis item is currently not available from this repository
ARC Grant codeARC/DP0558677
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References